# SDR COMA0760678

- Difficulty date: November 30, 2007
- Submitted: December 5, 2007
- Operation: Air carrier
- Aircraft: N967CA
- Make and model: Cndair CL6002B19
- Aircraft serial: 7134
- Aircraft time: 28,652 hours, 24,949 cycles
- System (JASC): 3250 · Landing Gear Steering System
- Part: Potentiometer
- Part number: 16735109
- Condition: Faulty
- Location: Nlg
- Stage of operation: LD
- How discovered: O
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

FLIGHT 5439 - ON LANDING, RECEIVED NOSE WHEEL STEERING INOP MESSAGE.  DECLARED EMERGENCY, TOWED TO GATE WITHOUT INCIDENT.  REPLACED NOSE GEAR RVDT.  NO FURTHER DEFECTS.
